# SDR AALA200801577

- Difficulty date: June 10, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- Aircraft time: 69,751 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT FORWARD LOWER CABIN INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT AT FORWARD LOWER CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
